# SDR CA150921002

- Difficulty date: September 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Ge CF348C5A1
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

(CAN) PILOTS REPORTED LT ENGINE ITT EXCEEDANCE, 977 C, SHORTLY AFTER SETTING THRUST LEVERS TO TOGA POSITION FOR TAKEOFF.  FLIGHT CREW DECIDED TO ABORT TAKEOFF.  FOLLOWING BORESCOPE INSPECTION REVEALED SEVERAL LPT BLADES AND VANES DAMAGED BEYOND EM ALLOWABLE LIMITS.  LT ENGINE IS TO BE REPLACED.   IT IS SUSPECTED THAT LPT DAMAGES WERE CAUSED BY ITT PROBE TIP`S SEPARATION WHICH MAY HAVE ALSO RESULTED IN ITT EXCEEDANCE. TBC DURING ENGINE SHOP VISIT.
